# SDR P5CA9600360

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65B141611
- Condition: Cracked
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP TRACK SEQUENCE TOGGLE ROLLER SUPPORT LINK CRACKED.  REMOVED AND REPLACED SUPPORT LINK IAW MM 27-51-00.
